# SDR DALA2019020100731

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 82,246 hours, 21,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD WINDSCREEN GLASS CRACKED WITH ARCING DURING TAXI OUT, OCCURRED APPROXIMATELY 30 MINUTES AFTER DEICING. R&R CAPT FIXED WINDOW (L1), INITIAL TORQUE AND SEALANT COMPLETE REF AMM 56-11, COMPLETED SECOND TORQUE PER AMM 56-11.
